Anthony Bray MD : Hello!
Anthony Bray MD : No it is not a big deal because the Pepto will do this....Pepto causes the stool to be a chalky black color and this is probably all that is going on in your situation.
Anthony Bray MD : Of course the concern is raised with black stools of the possibility of blood in the stool. In the circumstance of having just taken the Pepto however we have to pretty much toss this particular symptom out since it always occurs with taking a few doses of Pepto. I would keep your appointment scheduled but unless you have other symptoms of concern this alone would not indicate an urgent need...
Anthony Bray MD : Are you feeling better otherwise??
Anthony Bray MD : Do you have ongoing diarrhea or abdominal pain??
JACUSTOMER-t4wqwl4q- : No fever no body aches and feel a lot better other than my stomach still a bi uneasy
JACUSTOMER-t4wqwl4q- : No abdominal pain but diareah continues
Anthony Bray MD : Do you have any trouble with feeling dizzy or light headed??
Anthony Bray MD : I see--- I would continue the Pepto up to total of 5 days one dose after each loose stool up to seven doses/ day
JACUSTOMER-t4wqwl4q- : No, I did this morning but after I ate I feel fine
Anthony Bray MD : I would recommend a light bland diet to benefit the diarrhea (mainly starches or carbs which are easiest for the GI tract to digest)
Anthony Bray MD : soups, pasta with white sauce , apple sauce, potatoes, rice, breads,...
JACUSTOMER-t4wqwl4q- : Sounds good
Anthony Bray MD : OK I hope this helps! Let me know if you have further questions!
Anthony Bray MD : I will be happy to get back with you !
Anthony Bray MD : If my answers have been helpful and to your satisfaction then please remember to leave positive feedback. That would be very much appreciated . Thank you and best regards,
Anthony Bray MD : Anthony Bray MD